# SDR C2XA06IA120

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 16,064 hours, 12,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2307 THE CREW DURING POST FLIGHT INSPECTION, THE CREW REPORTED THE EMERGENCY LIGHT ON THE BULKHEAD AT ROW THREE TO BE INOPERATIVE.  MAINTENANCE RESET THE EMERGENCY LIGHT SYSTEM, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
